RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1996, Volume 32, Number 1, Pages 138–139 (Mi de8923)  

Short Communications

On a connection between the solutions of a linear differential equation and solutions of a conjugate equation

A. K. Svinin

Irkutsk Computer Centre, Siberian Branch of RAS

Full text: PDF file (191 kB)

English version:
Differential Equations, 1996, 32:1, 147–148

Bibliographic databases:
UDC: 517.927
Received: 16.05.1994

Citation: A. K. Svinin, “On a connection between the solutions of a linear differential equation and solutions of a conjugate equation”, Differ. Uravn., 32:1 (1996), 138–139; Differ. Equ., 32:1 (1996), 147–148

Citation in format AMSBIB
\Bibitem{Svi96}
\by A.~K.~Svinin
\paper On a connection between the solutions of a linear differential equation and solutions of a conjugate equation
\jour Differ. Uravn.
\yr 1996
\vol 32
\issue 1
\pages 138--139
\mathnet{http://mi.mathnet.ru/de8923}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1432962}
\transl
\jour Differ. Equ.
\yr 1996
\vol 32
\issue 1
\pages 147--148


Linking options:
  • http://mi.mathnet.ru/eng/de8923
  • http://mi.mathnet.ru/eng/de/v32/i1/p138

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:42
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019